# SDR USAA2014032700010

- Difficulty date: March 27, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 16 hours, 6 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFORMITY CHECK, CRACK ON FWD CARGO DOOR BEAM 4 FITTING AT FRAME 21 AT STRINGER 31R. REPAIRED FWD CARGO DOOR OUTER SKIN IAW EA 105764.
